# SDR SIMA20180217009

- Difficulty date: February 17, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 32,588 hours, 27,814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Seat 8 & 9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT BETWEEN SEATS 8, & 9 INOPERATIVE. INSTALLED A NEW LIGHT IAW AMM 35-50-12. OPS CHECKED SATISFACTORY.
